On measures of nonnormality of matrices

Elsner L, Paardekooper MHC (1987)
Linear algebra and its applications 92: 107-123.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L, Paardekooper MHC. On measures of nonnormality of matrices. Linear algebra and its applications. 1987;92:107-123.
Elsner, L., & Paardekooper, M. H. C. (1987). On measures of nonnormality of matrices. Linear algebra and its applications, 92, 107-123.
Elsner, L., and Paardekooper, M. H. C. (1987). On measures of nonnormality of matrices. Linear algebra and its applications 92, 107-123.
Elsner, L., & Paardekooper, M.H.C., 1987. On measures of nonnormality of matrices. Linear algebra and its applications, 92, p 107-123.
L. Elsner and M.H.C. Paardekooper, “On measures of nonnormality of matrices”, Linear algebra and its applications, vol. 92, 1987, pp. 107-123.
Elsner, L., Paardekooper, M.H.C.: On measures of nonnormality of matrices. Linear algebra and its applications. 92, 107-123 (1987).
Elsner, Ludwig, and Paardekooper, M. H. C. “On measures of nonnormality of matrices”. Linear algebra and its applications 92 (1987): 107-123.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar